Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Mai, J.; Scherer, M. 
Nicht-TUM Koautoren:
nein 
Kooperation:
Titel:
A tractable multivariate default model based on a stochastic time-change 
Abstract:
A stochastic time-change is applied to introduce dependence to a portfolio of credit-risky assets whose default times are modeled as random variables with arbitrary distribution. The dependence structure of the vector of default times is completely separated from its marginal default probabilities, making the model analytically tractable. This separation is achieved by restricting the time-change to suitable Levy subordinators which preserve the marginal distributions. Jumps of the Levy subordin...    »
 
Intellectual Contribution:
Discipline-based Research 
Zeitschriftentitel:
International Journal of Theoretical and Applied Finance 
Jahr:
2009 
Band / Volume:
12 
Heft / Issue:
Seitenangaben Beitrag:
227-249 
Reviewed:
ja 
Sprache:
en 
Status:
Verlagsversion / published 
Format:
Text 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
commissioned:
not commissioned 
Professional Journal:
Nein